Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

Melioidosis: a pediatric disease

Sanderson, Christine and Currie, Bart J. (2014). Melioidosis: a pediatric disease. The Pediatric Infectious Disease Journal,33(7):770-771.

Document type: Journal Article
Citation counts: Altmetric Score Altmetric Score is 1
Google Scholar Search Google Scholar

IRMA ID 11436xPUB55
Title Melioidosis: a pediatric disease
Author Sanderson, Christine
Currie, Bart J.
Journal Name The Pediatric Infectious Disease Journal
Publication Date 2014
Volume Number 33
Issue Number 7
ISSN 0891-3668   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-84902550330
Start Page 770
End Page 771
Total Pages 2
Place of Publication United States
Publisher Lippincott Williams & Wilkins
HERDC Category C1 - Journal Article (DIISR)
Abstract Melioidosis is recognized as a pediatric disease in the endemic regions of tropical South East Asia and Northern Australia. Children with this potentially life-threatening infection, caused by Burkholderia pseudomallei, may also present in nonendemic areas, and thus awareness of the disease spectrum is important for all involved in pediatric acute care. This review discusses the epidemiology, range of clinical presentation and management of melioidosis in children. A comprehensive review of recent progress in the understanding of the pathogenesis and diagnostics of melioidosis is available elsewhere.
DOI   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
Version Filter Type
Access Statistics: 20 Abstract Views  -  Detailed Statistics
Created: Wed, 19 Aug 2015, 12:12:45 CST